MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006802
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the capital equipment installation and the initial inspection of the laser, it was discovered that the harness was burned.There was no patient or procedure involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console device was not returned to the service center; however, a media inspection was performed.It was noted that the harness was defective.The reported allegation was confirmed.The malfunction found could have affected the device performance leading to the event experienced by the customer.A review moses pulse hazard analysis was completed and confirmed that the event of device smoking was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24328664
Report Number2124215-2026-08131
Device Sequence Number10005279
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)250511(10)2169
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown